MAUDE Adverse Event Report: ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number ARTY
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Micturition Urgency (1871); Incontinence (1928); Prolapse (2475)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a laparoscopic apical colpopexy on (b)(6) 2023 and mesh was implanted.It was reported that mesh was visible on (b)(6) 2025.On 2 year inspection, there was light herbal cygens, slight pop genes.The mesh was visible at the top of the vagina, single thread.No palpable mesh.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the patient's demographic information including weight, bmi at the time of index procedure.Were any concomitant procedures performed or concurrent devices implanted? were there any intra-operative complications? please provide the mesh exposure site/location, symptoms.How was the exposure confirmed? was an additional procedure performed? was a cystoscopy performed? if yes, what were they looking for with the cystoscopy? was a cystoscopy performed to confirm the exposure of the mesh? describe any medical/surgical intervention for the exposure including dates and findings.Was the exposed mesh excised? were any deficiencies or anomalies noted with mesh device? are there any photos available? the mesh fixation technique? (single or double crown; spacing between implants) if mesh erosion occurred, what plane did the mesh erode into (ex.Bowel/bladder)? other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? will product be returned? if so, please provide the return date and tracking information.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6 health effect - clinical code.Additional information was requested, and the following was obtained: lette urgencygener should translate into : mild urge incontinence symptoms.

Brand Name
ARTISYN Y-SHAPED MESH
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24270008
Report Number2210968-2026-01329
Device Sequence Number16130997
Product Code OTO
UDI-Device Identifier10705031218475
UDI-Public(01)10705031218475(17)240731(10)SJBBTCD0
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K113205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue NumberARTY
Device Lot NumberSJBBTCD0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale